Search Filters
Format Format
Subjects Subjects
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range

Nonlinear Differential Equations and Applications, ISSN 1021-9722, 5/2003, Volume 10, Issue 1, pp. 95 - 117
In this paper we prove existence of nontrivial solutions for the quasi-linear elliptic problem¶¶ $ \cases{{-\rm div}((I+\varepsilon A(x,u))\nabla u)+u... 
2000Mathematics Subject Classification: 35J60.¶ Perturbation Method, Bifurcation Theory
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.